# SDR COEA2016010950811

- Difficulty date: January 9, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371100200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK/MAJOR REPAIR: DENT AFT OF FRAME 13A AND STRINGER 2A LT.  REPAIRED PER ASI EO ASI-SB-ATR72-5330-0472 REV 1.
